BMO In-House SAS User Group (BISUG)
Thursday, October 11th, 2018
9:30 am CST/10:30 am EST
Room 20C in BMO Harris Chicago Office, 111 W. Monroe
AND VIA WEBEX
|9:30 a.m. CT / 10:30 a.m. ET||Welcome & Introduction|
User Group Planning Committee, BMO
|9:35 a.m. CT / 10:35 a.m. ET||BMO Technical Presentation #1 (15 min): |
Moving from Netezza to Hadoop: What does this mean to the BMO SAS Users?
Anita Measey, BMO Financial Group
BMO is moving data from Netezza to Hadoop, this presentation will explain what this means for the BMO SAS users and what some high-level plans/timings are to help through this transition
|9:50 a.m. CT / 10:50 a.m. ET||BMO Technical Presentation #2 (15 min): |
SAS and BASH Scripts
Boone Tensuda, BMO Financial Group
Boone will present some technical techniques with SAS and BASH Scripts to streamline analytical work.
|10:05 a.m. CT / 11:05 a.m. ET||SAS Technical Presentation:|
SAS in Visual Data Mining & Machine Learning PART II (45 min)
Lorne Rothman, Principal Solutions Specialist, Data Sciences Team, SAS Canada
Lorne will expand on and demonstrate further Machine Learning methods through Python and SAS programming, and a visual point and click interface—all run in SAS.
|10:50 a.m. CT / 11:50 a.m. ET||BMO SAS User Community Tips & Techniques (10 min)|
Gary Sheets, BMO Financial Group, Irving TX
Gary will share a useful SAS tip from his analytical work with risk models.
Chris Wu, BMO Financial Group, TorontoChris will present a 1-minute tip on different ways to conduct matrix transpose operations in SAS.
|11:00 a.m. CT / 12:00 p.m. ET||SAS Learning Resources Update (10 min)|
Sophie Palantzas, SAS Customer Success Team
|11:10 a.m. CT / 12:10 p.m. ET||Closing Remarks, Evaluations & Networking|